# SDR AALA202208045719

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 64,929 hours, 32,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 LAVATORY DOOR LATCH IS STUCK WILL NOT MOVE. REPLACED L2 LAVATORY DOOR LATCH ASSEMBLY AS PER AMM 25-48-00.
